# SDR TRAX200700271

- Difficulty date: February 20, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Aircraft time: 29,540 hours, 33,301 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH AT APPROX 400 W/FLAPS 30 DEG, RECEIVED "FLAP UNLOCK". EXECUTED MISSED APPROACH.  RAN QRH.  EXECUTED NO FLAP LANDING, EMERGENCY DECLARED.
